# SDR UPS02M39085

- Difficulty date: July 1, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 37,451 hours, 6,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO BILGE AREA FRAME SHEAR TIE FOUND WITH CORROSION AT STA 1953 LONG 51 RT - 52 RT.  CORROSION FOUND EXCEEDING LIMIT ON SHEAR TIE AT STA 1953 LONG 51 RT - 52 RT AS PER SRM 53-00-01 VOL I REV 31.  SHEAR TIE & SURROUNDING PARTS REMOVED IAW SRM 51-35-01 VOL II & 51-33-01 VOL II.  NEW SHEAR TIE FABRICATED AND INSTALLED AS PER DWG AGA7133.
